1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Effects - Diphenhydramine and a Mountain Dew

Discussion in 'Deliriant antihistamines' started by GreenMetroid72, Nov 16, 2012.

  1. GreenMetroid72

    GreenMetroid72 Newbie

    Reputation Points:
    0
    Messages:
    18
    Joined:
    Nov 13, 2012
    24 y/o from U.S.A.
    So I took about 125mg of Diphenhydramine, and had a can of Dew. Will the Caffeine like cancel out the "drowsiness" off the DPH and just leave me hallucinating slightly? Will the Caffeine make it kick in faster? Or will the Caffeine not really do anything at all? Also, is 125mg like not even enough to truly get any kind of experience out of it?
     
  2. PillMan

    PillMan Titanium Member

    Reputation Points:
    1,270
    Messages:
    820
    Joined:
    Apr 12, 2012
    27 y/o from Arkansas, U.S.A.
    I am not truly experience in this drug and never tripped off of it but most likely the caffiene will make it more difficult to sleep.

    Also 125mg is not enough to trip on this substance. It seems you need to read up more on this substance before you abuse it. It is a serious trip with deadly consequences at times.

    I had a friend try to jump out the fourt floor window on that shit because he thought he could fly. It's very realistic and a mind fuck. Make sure you have a trip sitter befor you do it.

    Be safe.
     
  3. monkeyspanker

    monkeyspanker Newbie

    Reputation Points:
    560
    Messages:
    546
    Joined:
    Mar 31, 2012
    from U.S.A.
    I've been on prescribed Benadyl (Diphenhydramine) since the early 1970's, taking more than 300mg's over 24 hours in the peak hayfever season back then, not a small dosage for a 100lb boy, it made me drowsy at first, them the later 75mg doses tended to jazz me up a bit, everyone is different in the body chemistry...

    Through the mid years of my life, I quit taking it, that might have been because of where I lived and the lack of nasty pollens, the flash to the desert SW USA, sickening allergies, almost unable to function...Hey the desert is where ya go to get away from all this? Right?? .....

    Not!! Wicked stuff out here, adapting, mutating to gain a foothold on the evolution that makes them survive, I must be a sissymary to they raging war they chose, Back on my old buddy Benadryl, I'm now a big strappin' lad 6'1, 165.

    Just to get through work some nights (evenings are worse down here because plants pollenate in the late evening when bats and moths are more active). I take 25mgs of Dip, and drink a nice 180mgs of powdered 'energy' in a 16oz bottle water...much cheaper alternative to Mt. Dew, or most energy drinks. I'll take another 25 to 50 mgs of Dip on a bad night, very slight eurphoric feeling sometimes, but it's at work, so who knows...I've never been tempted to take the Dip Trip, not my bag of fun, I've read waaaaay too many trip reports here to make me want to try that, if you do, please read up and have someone to watch you (trip sitter). If you feel you're above doing that, read what some folks have done under heavy 500mg+ trips, and really think 'Is where I want to go?" If that seems fun, please notice that you should not have more Dip around, be safe, set your dosage in readiness for your trip, DO Not have more hanging around...you might take it later and regret it much later, should you survive.

    I know this sounds reactive, it should!!

    Play safe, have fun, hang around and tell us all about it :)

    Welcome to Df!!

    M~
     
  4. GreenMetroid72

    GreenMetroid72 Newbie

    Reputation Points:
    0
    Messages:
    18
    Joined:
    Nov 13, 2012
    24 y/o from U.S.A.
    I have done a bit of research on it, so I knew 125mg wasn't a very high dose, I just didn't know if it'd even do anything at all other than make me sleepy.

    it did do quite a bit actually! it only took like half hour, maybe less, to kick in. it felt a lot like what my friend calls "being krunk" which is being high on weed an drunk at the same time. I layed in bed awhile playing with my phone, and after awhile I could barely move and it felt like I was falling asleep, yet I could still keep my eyes open. it was actually a rather pleasant experience, although strange enough, no hallucinations or wild dreams for that matter. the only downside I experienced was that I felt a tiny bit sick the next morning, but not terribly ill. overall good experience.
     
  5. travilanche

    travilanche Silver Member

    Reputation Points:
    10
    Messages:
    159
    Joined:
    Sep 12, 2011
    33 y/o from U.S.A.
    A low dose like that can be fairly pleasant for those that like that sort of thing. 125mg is the right dose in my opinion. You won't get any of the terrible hallucinations, and it likely won't cause Akathesia or tachycardia. But it will make you feel very relaxed, sleepy, and a bit giddy.

    Anything more can get VERY unpleasant though.